# SDR CALA2021112202148

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 72,578 hours, 30,755 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: D5348004320400
- Condition: None
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL HAS LIGHT SURFACE. PER HAECO LCQ NR 9292357/20357 G ENERATED BY V892442. CUT OUT CORRODED NUT PLATE HOLE AT FR66 DOOR SILL FLANGE, CUT A FILLER FOR REPAIR PRINCIPLE 6 AND ISNTALLED IAW A319 SRM 53-41-1 4-283-002, SRM 53-41-300-001. PERFORMED BY V914232 INSP BY V0779 60.
